CSpace

Browse/Search Results:  1-10 of 30 Help

Selected(0)Clear Items/Page:    Sort:
REMARKS ON THE DECAY OF FOURIER COEFFICIENTS TO SOLUTIONS OF NAVIER-STOKES SYSTEM 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2022, 卷号: 150, 期号: 3, 页码: 1223-1234
Authors:  Deng, Wen;  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:8/0  |  Submit date:2022/04/29
Radius of analyticity  Navier-Stokes equations  
Stability of Couette flow for 2D Boussinesq system with vertical dissipation 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 281, 期号: 12, 页码: 40
Authors:  Deng, Wen;  Wu, Jiahong;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2022/04/02
Boussinesq equations  Enhanced dissipation  Stability of Couette flow  
A note on log-log blow up solutions for stochastic nonlinear Schrodinger equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2021, 页码: 15
Authors:  Fan, Chenjie;  Su, Yiming;  Zhang, Deng
Favorite  |  View/Download:6/0  |  Submit date:2022/04/02
Log-log blow up  NLS  Multiplicative noise  
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:37/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Holomorphic Invariants of Bounded Domains 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 2, 页码: 1204-1217
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:38/0  |  Submit date:2020/05/24
Squeezing function  Fridman invariant  p-Bergman kernel  Plurisubharmonic variation  
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
Authors:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
Favorite  |  View/Download:30/0  |  Submit date:2020/11/18
stochastic differential equations  optimal control  Kolmogorov operators  
A new proof of Kiselman's minimum principle for plurisubharmonic functions 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 345-348
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:46/0  |  Submit date:2020/01/10
"Brain Connectivity Deviates by Sex and Hemisphere in the First Episode of Schizophrenia"A Route to the Genetic Basis of Language and Psychosis? 期刊论文
SCHIZOPHRENIA BULLETIN, 2019, 卷号: 45, 期号: 2, 页码: 484-494
Authors:  Wang, Qiang;  Zhang, Jie;  Liu, Zhaowen;  Crow, Tim J.;  Zhang, Kai;  Palaniyappan, Lena;  Li, Mingli;  Zhao, Liansheng;  Li, Xiaojing;  Deng, Wei;  Guo, Wanjun;  Ma, Xiaohong;  Cheng, Wei;  Ma, Liang;  Wan, Lin;  Lu, Guangming;  Liu, Zhening;  Wang, Jijun;  Feng, Jianfeng;  Li, Tao
Favorite  |  View/Download:52/0  |  Submit date:2020/01/10
resting-state fMRI  whole-brain functional connectivity analysis  sex-effect  lateralization  language  PCDH11XY  sexual selection  
轻量级分组密码算法fbc 期刊论文
密码学报, 2019, 页码: 768-785
Authors:  冯秀涛;  曾祥勇;  张凡;  曾光;  唐灯;  甘国华;  王永兴
Favorite  |  View/Download:59/0  |  Submit date:2020/05/24
Large Time Behavior of Solutions to 3-D MHD System with Initial Data Near Equilibrium 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 1017-1102
Authors:  Deng, Wen;  Zhang, Ping
Favorite  |  View/Download:51/0  |  Submit date:2018/10/07